# SDR 99UAL900254

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Nr 1
- Component: Bfgoodrich, 21600
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE EXTREMELY SENSITIVE, MOST NOTICABLE ON THE LEFT BRAKE.  ON LANDING AIRCRAFT JERKED ABRUPTLY TO THE LEFT.  *S/D*  FOUND NR 1 BRAKE SEIZED WITH YELLOW PISTONS STUCK IN ACTUATED POSTION.  REPLACED NR 1 BRAKE.  TAXI TESTED, ALL FUNCTIONS NORMAL.
